zbMATH — the first resource for mathematics

Moduli space of Brody curves, energy and mean dimension. (English) Zbl 1168.32016
A Brody curve is a holomorphic map from the complex plane \(\mathbb C\) to a Hermitian manifold with bounded derivative.
In this paper, the author studies the value distribution of Brody curves from the viewpoint of moduli theory. The moduli space of Brody curves becomes infinite dimensional in general, and the author studies its mean dimension which was introduced by M. Gromov in 1999. In this paper, the author introduces the notion of mean energy:
\[ e(f)=\limsup_{r\rightarrow\infty}\frac{2}{\pi r^{2}}T(r,f) \]
where \(T(r,f)\) is the Shimizu-Ahlfors characteristic function, and shows that this can be used to estimate the mean dimension. Actually the author shows \(\dim(M(X):\mathbb C)\leq 4e(X)\dim_{\mathbb C}X\). Applying the above relation to the case of \(X=\mathbb C\mathbb{P}^{N}\), the author shows a certain upper bound for \(\dim(M(\mathbb C\mathbb{P}^{N}):\mathbb C)\) but he can not decide whether his estimate is better than Gromov’s estimate in 1999 or not. The author thinks that the use of mean energy makes the related estimates sharper.
Reviewer: Pei-Chu Hu (Jinan)

32H30 Value distribution theory in higher dimensions
Full Text: DOI Euclid arXiv
[1] F. Berteloot and J. Duval, Sur l’hyperbolicité de certains complémentaires , Enseign. Math., 47 (2001), 253–267. · Zbl 1009.32015
[2] R. Bowen, Entropy for group endomorphisms and homogeneous spaces , Trans. Amer. Math. Soc., 153 (1971), 401–414. · Zbl 0212.29201 · doi:10.2307/1995565
[3] R. Brody, Compact manifolds and hyperbolicity , Trans. Amer. Math. Soc., 235 (1978), 213–219. · Zbl 0416.32013 · doi:10.2307/1998216
[4] J. Clunie and W. K. Hayman, The spherical derivative of integral and meromorphic functions , Comment. Math. Helv., 40 (1966), 117–148. · Zbl 0142.04303 · doi:10.1007/BF02564366 · eudml:139298
[5] A. Eremenko, Normal holomorphic curves from parabolic regions to projective spaces , preprint, Purdue University (1998), · Zbl 0909.30023 · doi:10.1007/BF02819454
[6] H. Grauert and R. Remmert, Coherent analytic sheaves, Springer-Verlag, Berlin, 1984. · Zbl 0537.32001
[7] M. L. Green, Holomorphic maps to complex tori , Amer. J. Math., 100 (1978), 615–620. JSTOR: · Zbl 0384.32007 · doi:10.2307/2373842 · links.jstor.org
[8] M. Gromov, Topological invariants of dynamical systems and spaces of holomorphic maps: I, Math. Phys. Anal. Geom., 2 (1999), 323–415. · Zbl 1160.37322 · doi:10.1023/A:1009841100168
[9] E. Lindenstrauss, Mean dimension, small entropy factors and an embedding theorem , Inst. Hautes Études Sci. Publ. Math., 89 (1999), 227–262. · Zbl 0978.54027 · doi:10.1007/BF02698858 · numdam:PMIHES_1999__89__227_0 · eudml:104159
[10] E. Lindenstrauss and B. Weiss, Mean topological dimension , Israel J. Math., 115 (2000), 1–24. · Zbl 0978.54026 · doi:10.1007/BF02810577
[11] D. Minda, Yosida functions, Lectures on complex analysis (Chi-Tai Chuang, ed.), World Sci. Publishing, Singapore, 1988, pp. 197–213. · Zbl 0744.30022
[12] R. Nevanlinna, Analytic functions, Translated from the second German edition by Phillip Emig. Die Grundlehren der mathematischen Wissenschaften, Band 162, Springer-Verlag, New York, Berlin, 1970. · Zbl 0199.12501
[13] C. Robinson, Dynamical systems: stability, symbolic dynamics, and chaos, Second edition, CRC Press, Boca Raton, 1999. · Zbl 0914.58021
[14] M. Tsukamoto, A packing problem for holomorphic curves , preprint, · Zbl 1173.32006 · euclid:nmj/1245209124
[15] M. Tsukamoto, On holomorphic curves in algebraic torus , J. Math. Kyoto Univ., 47 -4 (2007), 881–892. · Zbl 1153.32020
[16] J. Winkelmann, On Brody and entire curves , Bull. Soc. math. France, 135 (1) (2007), 25–46. · Zbl 1159.32015 · smf.emath.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.